# SDR 0354

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Part number: 2360006501
- Condition: Delaminated
- Location: Nr 2 Engine
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT ENGINE COWL TRANSITION DUCT DELAMINATED ON INBOARD SIDE.
